# SDR P5CA9600449

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Contact Plate
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR SQUAT SWITCH CONTACT PLATE FASTENERS LOOSE AND PLATE BENT.  ALSO, REINFORCEMENT PLATE CRACKED.  REMOVED FABRICATED AND REINSTALLED CONTACT PLATE AND REINFORCEMENT PLATE PER BOEING SRM 51-10-01.
